MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS SAW INTERFACE LEFT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS SAW INTERFACE LEFT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570105
Medical Device Problem Codes Loose or Intermittent Connection (1371); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during evaluation of the device, it was determined that the robotic assisted saw interface device was loose.It was initially reported that the anterior chamfer, anterior and tibia for surgeon was 1-2mm over resection for each cut.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the velys saw interface left was returned for evaluation.Visual analysis of the left-sasi device revealed no significant damage or visual defects that could have contributed to the reported event.The device shows moderate wear, which is consistent with multiple uses in a clinical setting.A functional evaluation was performed using the saw wing fixture.The assessment found that the left-sasi saw clamp lever articulated freely without the saw wing fixture engaged.However, during functional testing with the fixture attached, undesired movement or play was observed between the sasi clamp and the sasi itself.Additionally, it was noted that minimal force was required to open the saw clamp lever while the saw wing fixture was engaged.Based on the investigation findings, the root cause of the undesired movement or play between the sasi clamp and sasi itself is due to a design issue and has been escalated to a capa.

Brand Name
VELYS SAW INTERFACE LEFT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24489579
Report Number1818910-2026-03918
Device Sequence Number17388406
Product Code OLO
UDI-Device Identifier10603295519461
UDI-Public(01)10603295519461(10)J46976
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570105
Device Lot NumberJ46976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown